# SDR IPXA2025032472383

- Difficulty date: February 21, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N120UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0805
- Aircraft time: 27,394 hours, 17,427 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR, FUSELAGE TAIL COMPARTMENT FLOOR PANEL BTW FR 84-85 LH SIDE DELAMINATED. CERTIFICATION COMPLETED
